Acta mathematica scientia,Series A ›› 2019, Vol. 39 ›› Issue (5): 1247-1259.

Previous Articles    

Dynamical Properties of a Delayed Epidemic Model with Vaccination and Saturation Incidence

Zhang Xinzhe, He Guofeng, Huang Gang   

  1. School of Mathematics and Physics, China University of Geosciences, Wuhan 430074
  • Received:2018-11-28 Revised:2019-03-20 Published:2019-11-08
  • Supported by:
    Supported by the NSFC (11571326)

Abstract: In this paper, we propose and study a delayed SVEIR epidemic model with vaccination and saturation incidence. The existence and local stability of equilibria are addressed. By using Lyapunov functionals and Lyapunov-LaSalle invariance principle, it shows that if the basic reproduction number is less than or equal to one, the disease-free equilibrium is globally asymptotically stable and the disease will disappear; and if the basic reproduction number is greater than one, the endemic equilibrium is globally asymptotically stable and the disease will persist. Some numerical simulations are performed to illustrate our analytic results.

Key words: Vaccination, Latent period, Lyapunov functional, Globally asymptotically stable

CLC Number: 

  • O175.1
Trendmd